| Catalog Number |
305950 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that insulin syringes were found mixed in 2 bd allergy syringe trays with bd safetyglide¿ needle.The following information was provided by the initial reporter: "reported issue per customer: i wanted to let you know that in the last batch of syringes we received we are noticing insulin syringes mixed in with the allergy syringes in some of the trays.Not sure what¿s happening there.".
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.